# SDR SWAA2023051145596

- Difficulty date: May 4, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT TIEDOWN-PLATE CORRODED P/N 453A1611-28<[01] REMOVED AND REPLACED TIEDOWN-PLATE AT FWD CARGO COMP DOOR CUT OUT AFT; AS PER SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1
